# SDR CALA2014020690321

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 53,466 hours, 13,300 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE TE FLAP DISAGREE DISPLAYED, TE LIGHT ILLUMINATED, WHEN ANY TE FLAP POSITION SELECTED.  FLAPS FAIL TO MOVE TO SELECTED POSITION.
